Differentiability of Solutions of the Second Order Abstract Cauchy Problem

Hernán R. Henríquez, Carlos H. Vásquez

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

In this paper we study the differentiability of solutions of the second order abstract Cauchy problem when the underlying space is reflexive or at least has the Radon-Nikodym property. We consider the linear and semilinear case.

Original languageEnglish
Pages (from-to)472-488
Number of pages17
JournalSemigroup Forum
Volume64
Issue number3
DOIs
StatePublished - 2002
Externally publishedYes

Keywords

  • Abstract Cauchy Problem
  • Cosine Functions of Operators
  • Differentiability of Solutions

Fingerprint

Dive into the research topics of 'Differentiability of Solutions of the Second Order Abstract Cauchy Problem'. Together they form a unique fingerprint.

Cite this